Alert archive / Indiana / Wind Advisories in 2025

Wind Advisory 4, NWS Indianapolis, IN

March 18, 202539 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Mar 18, 2025, 2:53 PM EDT for 39 counties in Indiana. It took effect at Mar 19, 2025, 11:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2025, 2:53 PM EDT (18:53 UTC)
In effect from
Mar 19, 2025, 11:00 AM EDT
Expired
Mar 19, 2025, 9:00 PM EDT
In force
10 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2283 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WWUS73 KIND 181853
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
253 PM EDT Tue Mar 18 2025

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-190300-
/O.NEW.KIND.WI.Y.0004.250319T1500Z-250320T0000Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of West Lebanon, Clinton, Veedersburg,
Frankfort, West Lafayette, Zionsville, Franklin, Farmersburg,
Rockville, Washington, Crawfordsville, Shelbyville, Loogootee,
Gosport, Mooresville, Fairview Park, Greenfield, Terre Haute,
Lafayette, Fishers, Bedford, Brownsburg, Sullivan, Rosedale,
Mitchell, Martinsville, Carmel, Indianapolis, Plainfield,
Spencer, Bloomfield, North Vernon, Noblesville, Covington,
Rushville, Linton, Shoals, Montezuma, Greenwood, Vincennes,
Seymour, Danville, Bloomington, Lebanon, Greensburg, Jasonville,
Worthington, Columbus, Shelburn, Williamsport, Attica, Brazil,
Nashville, Greencastle, and Carlisle
253 PM EDT Tue Mar 18 2025

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of central, south central, southeast, southwest, 
  and west central Indiana.

* WHEN...From 11 AM to 8 PM EDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KF
4 follow-up statements
385 
WWUS73 KIND 190251
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1051 PM EDT Tue Mar 18 2025

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-191200-
/O.CON.KIND.WI.Y.0004.250319T1500Z-250320T0000Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Loogootee, Nashville, Danville,
Martinsville, Noblesville, Attica, Spencer, West Lafayette,
Fairview Park, Franklin, Williamsport, Indianapolis, Carlisle,
Shelbyville, Plainfield, West Lebanon, Covington, Washington,
Sullivan, Rockville, Greencastle, Lafayette, Rushville, North
Vernon, Mitchell, Brownsburg, Gosport, Zionsville, Greenwood,
Clinton, Worthington, Frankfort, Greenfield, Shoals, Mooresville,
Carmel, Rosedale, Fishers, Bloomfield, Veedersburg, Farmersburg,
Crawfordsville, Bedford, Columbus, Greensburg, Vincennes, Terre
Haute, Brazil, Linton, Montezuma, Lebanon, Bloomington,
Jasonville, Seymour, and Shelburn
1051 PM EDT Tue Mar 18 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT 
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of central, south central, southeast, southwest, 
  and west central Indiana.

* WHEN...From 11 AM to 8 PM EDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CM
374 
WWUS73 KIND 191044
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
644 AM EDT Wed Mar 19 2025

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-192100-
/O.CON.KIND.WI.Y.0004.250319T1500Z-250320T0000Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Rockville, Farmersburg, Greencastle,
Shelbyville, Bloomington, Carmel, Worthington, Sullivan, West
Lebanon, Columbus, Bloomfield, Mitchell, Greenwood, Greenfield,
Spencer, Lebanon, Franklin, Shoals, Plainfield, Clinton,
Nashville, Seymour, Attica, Veedersburg, Williamsport,
Indianapolis, Danville, Linton, Crawfordsville, Fishers, North
Vernon, Lafayette, Mooresville, Loogootee, Noblesville,
Jasonville, Washington, Terre Haute, Frankfort, Vincennes,
Montezuma, Gosport, Shelburn, Martinsville, Zionsville,
Rushville, Covington, West Lafayette, Bedford, Greensburg,
Rosedale, Brownsburg, Fairview Park, Brazil, and Carlisle
644 AM EDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM 
EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, south central, southeast, southwest, 
  and west central Indiana.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Eckhoff
780 
WWUS73 KIND 191403
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1003 AM EDT Wed Mar 19 2025

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-192215-
/O.CON.KIND.WI.Y.0004.250319T1500Z-250320T0000Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Crawfordsville, Lebanon, Greencastle,
Brownsburg, Shelburn, Mitchell, Attica, Noblesville, Franklin,
Greenwood, Rosedale, Frankfort, West Lafayette, Spencer,
Sullivan, Nashville, Danville, Veedersburg, West Lebanon,
Martinsville, Clinton, Washington, Williamsport, Jasonville,
Terre Haute, Covington, Worthington, Shoals, Carmel, Gosport,
Loogootee, Rushville, Greenfield, Lafayette, Mooresville,
Zionsville, Vincennes, Indianapolis, Fairview Park, Greensburg,
Linton, Bloomington, Bedford, Brazil, North Vernon, Plainfield,
Fishers, Carlisle, Farmersburg, Columbus, Rockville, Montezuma,
Seymour, Shelbyville, and Bloomfield
1003 AM EDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, south central, southeast, southwest, 
  and west central Indiana.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Melo
927 
WWUS73 KIND 191819
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
219 PM EDT Wed Mar 19 2025

INZ021-031-038-040>042-049-200100-
/O.EXB.KIND.WI.Y.0004.000000T0000Z-250320T0100Z/
Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry-
Including the cities of Tipton, Flora, Muncie, Parker City,
Anderson, Delphi, Union City, Farmland, Winchester, New Castle,
and Kokomo
219 PM EDT Wed Mar 19 2025

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph. Isolated 
  higher gusts cannot be ruled out.

* WHERE...Howard, Madison, Tipton, Delaware, Henry, Randolph, and 
  Carroll Counties.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-200100-
/O.EXT.KIND.WI.Y.0004.000000T0000Z-250320T0100Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Crawfordsville, Lebanon, Greencastle,
Brownsburg, Shelburn, Mitchell, Attica, Noblesville, Franklin,
Greenwood, Rosedale, Frankfort, West Lafayette, Spencer,
Sullivan, Nashville, Danville, Veedersburg, West Lebanon,
Martinsville, Clinton, Washington, Williamsport, Jasonville,
Terre Haute, Covington, Worthington, Shoals, Carmel, Gosport,
Loogootee, Rushville, Greenfield, Lafayette, Mooresville,
Zionsville, Vincennes, Indianapolis, Fairview Park, Greensburg,
Linton, Bloomington, Bedford, Brazil, North Vernon, Plainfield,
Fishers, Carlisle, Farmersburg, Columbus, Rockville, Montezuma,
Seymour, Shelbyville, and Bloomfield
219 PM EDT Wed Mar 19 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph. Isolated 
  higher gusts cannot be ruled out.

* WHERE...Portions of central, south central, southeast, southwest, 
  and west central Indiana.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Melo

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Mar 18, 12:33 PM EDT, 2 hours 20 minutes earlier. Its key messages:

  • Much warmer today with highs in the low 70s.
  • Gusty winds today and Wednesday, gusts 30 to 40 mph.
  • Thunderstorms possible Wednesday afternoon and evening. A few could be strong or severe with all hazards possible...strong winds are the primary threat.
  • Rain chances again over the weekend.
Area forecast discussion, Mar 18, 12:33 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1233 PM EDT Tue Mar 18 2025

.KEY MESSAGES...

- Much warmer today with highs in the low 70s.

- Gusty winds today and Wednesday, gusts 30 to 40 mph.

- Thunderstorms possible Wednesday afternoon and evening. A few could
  be strong or severe with all hazards possible...strong winds
  are the primary threat.

- Rain chances again over the weekend.

&&

.FORECAST UPDATE...
Issued at 1011 AM EDT Tue Mar 18 2025

Little changes needed to the forecast this morning. Temperatures are
currently in the upper 40s to low 50s and on track to reach the low
70s by this afternoon. Luckily the record high of the day is not
going to be threatened. Surface observations are starting to show
some gusts across central Indiana and by this afternoon gusts of 25
to 35 mph are expected to mix down to the surface.

&&

.SHORT TERM (Today and tonight)...
Issued at 257 AM EDT Tue Mar 18 2025

Low pressure is currently taking shape over the Great Plains as a
trough ejects eastward out of the Rocky Mountains. Tightening MSLP
gradient ahead of it has lead to the development of a potent low-
level jet (LLJ) between 40 to 60 knots. Winds at the surface have
not yet responded due to boundary layer stability, but that will
change as we head into the daylight hours today. Gusty winds are
expected to develop this afternoon as boundary layer mixing promotes
downward momentum transfer. Gusts up to 35 mph are possible at times.

Additionally, the strong southwesterly flow will allow much warmer
temperatures to arrive with values nearly 20 degrees warmer than the
prior day. Warm temperatures plus strong southwesterly flow is a
typical fire weather set up for Indiana this time of the year but
right now we are not expecting elevated conditions. Reason being is
that in addition to recent rainfall, mass response ahead of the
developing low will allow moisture to stream northward bringing dew
points into the 40s and 50s. Relative Humidity values are not likely
to approach levels which would lead to an elevated fire weather
threat.

Wind gusts diminish tonight as boundary layer stabilization occurs
with the LLJ re-strengthening due to decreases friction with the
surface. Though the gusty nature of surface winds diminishes,
overall wind speeds may remain elevated due to the tight MSLP
gradient in place. A south-southwesterly wind of 10 to 20 mph
through the night will help keep lows from dropping too much. We're
expecting most places to see temperatures dipping only into the 50s.

&&

.LONG TERM (Wednesday through Monday)...
Issued at 257 AM EDT Tue Mar 18 2025

An active weather pattern looks to continue through the extended as
a progressive and amplified jet pattern remains in place. The first
in a series of troughs emerges into the Plains on Tuesday, inducing
cyclogenesis over western Kansas. Guidance is in very good agreement
regarding the evolution of this system, and generally shows the
parent trough losing its negative tilt with eastward extent. This
causes the resulting cyclone to reach its peak intensity fairly
early, roughly by the time it reaches northern Missouri or so.
Thereafter, gradual weakening is depicted with the system devolving
into an elongated area of low pressure by Thursday morning. Guidance
has trended slightly slower with the forward progress of this
system.

Impacts to Indiana will be quite diverse, ranging from strong gusty
winds, scattered thunderstorms, to wrap-around snow showers.

First, an increasing MSLP gradient ahead of the approaching low
looks to bring strong southwesterly flow Tuesday and Wednesday.
Gusts may reach 40mph at times, potentially higher, during the day
on Wednesday. Some uncertainty remains, however, as the depth and
efficiency of diurnal mixing is still in question. Also, guidance is
now hinting at pre-frontal cloud cover which may be thick enough to
further limit mixing.

Second, thunderstorm potential on Wednesday. Moisture return from
the south is modest and confined to a fairly narrow channel. This
should limit any storm activity to immediately along the system's
cold front. Model soundings within this narrow corridor show
shallow instability with only a few hundred joules of CAPE, modest
lapse rates above 7 C/km, but a lot of shear (over 60kt). A few
strong to even severe thunderstorms are possible despite the shallow
and weak instability, simply due to the high shear and synoptic-
scale forcing available. The primary convective threat will be
damaging wind gusts. The CAPE profile appears too shallow for large
hail (over 1 inch in diameter). As for the tornado threat, while not
zero it is fairly low as of right now. The reason being is that
while shear is high, hodographs are fairly straight.

Third, wrap-around snowfall looks to be fairly light and non-
impactful, though strong northwesterly winds combined with the
colder air will make Thursday morning feel rather miserable.

A short break on Friday before yet another system arrives on
Saturday. Model uncertainty is greater by this point but the overall
trend is for a much weaker system compared to the previous one. A
low track near or just to our south would promote scattered rain
showers at times on Saturday. A third and more robust system may
follow towards the end of the weekend, but it is currently too far
to work out any details at this point.

For temperatures, WAA will start the long term warmer than normal
with highs in the upper 60s but behind the cold front passing
through late Wednesday night. The remainder of the period looks to
see closer to normal temperatures.

Days 8-14: Ensemble guidance shows the progressive wave pattern de-
amplifying somewhat with broad troughing taking shape over the
eastern CONUS. This would promote a trend towards near or even
slightly below-normal temperatures.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 1233 PM EDT Tue Mar 18 2025

Impacts:

- Wind Gusts to 25-35 knts for much of the period.
- VFR Conditions persist through the TAF period.
- Scattered showers are possible after 191800Z.

Discussion:

VFR conditions expected through the TAF period.

Ridging and high pressure will push east of Central Indiana this
afternoon and tonight. Meanwhile, low pressure in the plains states
will continue to be deepening. This will result in a strong
southerly pressure gradient with southerly winds flowing across the
TAf sites tonight and ahead of the approaching low on Wednesday.
Wind gusts through this time will have the potential to gust to
around 35 knts, particularly on Wednesday, as the gradient
strengthens.

Forecast soundings show a dry column this afternonn and tonight and
based upon GOES16 imagery, mainly only high clouds will be passing
over the next 18 hours. Forecast soundings do depict CU development
on Wednesday morning, but again this should be in the low VFR
category.

HRRR suggests scattered shower development after 18Z on Wednesday,
however confidence on timing and location is low. Thus have used
VCSH window for the time being.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...KF
SHORT TERM...Eckhoff
LONG TERM...Eckhoff
AVIATION...Puma
Hazardous weather outlook, Mar 18, 3:33 AM EDT, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
333 AM EDT Tue Mar 18 2025

INZ021-028>031-035>049-051>057-060>065-067>072-190745-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
333 AM EDT Tue Mar 18 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Wind gusts up to 40 mph this afternoon across northwestern portions
of central Indiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are possible Wednesday and Wednesday night.
A few could be strong or severe with all hazards possible.

In addition, windy conditions will develop Wednesday afternoon
even outside of thunderstorms, with gusts over 40 mph possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor forecasts for Wednesday in
case activation becomes necessary then.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 18, 1:14 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
114 PM EDT Tue Mar 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     Tornado          1 E Silverville         38.86N 86.65W
03/15/2025                   Lawrence           IN   Public

            Tornado damage at 1750 ST Rd 158; Trees
            uprooted and Snapped. Truck Damage.
            Abundance of trees down 100-200 yards west
            of Indian Creek Rd. Time estimated from
            Radar.

&&

Nearby

Wind Advisories in Indiana, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.